Travel Sickness


#1
Ive recently started on Madopar and have found that travelling at speed (eg 65mph+) is causing me to feel very sick and quite distressed. (This is as a passenger; I seldom drive myself far at those speeds.) Does this happen to others?

Is my perception of speed changing or is it something else?

#2
Hello Emswife,

This is a new one for me I have never heard of this problem with madopar, are you talking about madopar dispersal if so this makes my husband burp after he has taken this but that's about it.
best wishes
vivian

#3
Hi Emswoife
I have a similar problem but have been told it is due to the delay in processing images which are passing quickly due to speed of car. I have been advised always to wear dark glasses in the car which apparently slows down the images sent to the brain. This does make a difference. ALso, I keep a small bottle of water in the car and take sips at intervals.

I also use Scopaderm patches when I have to travel for over an hour or use the ferry (I live on the Isle of Wight and hate ferries!!!)